Образец цитирования:
А. М. Габриэлов, И. М. Гельфанд, М. В. Лосик, “О комбинаторном вычислении характеристических классов”, Функц. анализ и его прил., 9:1 (1975), 54–55; Funct. Anal. Appl., 9:1 (1975), 48–49
\RBibitem{GabGelLos75}
\by А.~М.~Габриэлов, И.~М.~Гельфанд, М.~В.~Лосик
\paper О комбинаторном вычислении характеристических классов
\jour Функц. анализ и его прил.
\yr 1975
\vol 9
\issue 1
\pages 54--55
\mathnet{http://mi.mathnet.ru/faa2213}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=365587}
\zmath{https://zbmath.org/?q=an:0312.57015}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 1
\pages 48--49
\crossref{https://doi.org/10.1007/BF01078178}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa2213
https://www.mathnet.ru/rus/faa/v9/i1/p54
Эта публикация цитируется в следующих 8 статьяx:
Denis Gorodkov, “A 15-Vertex Triangulation of the Quaternionic Projective Plane”, Discrete Comput. Geom., 62:2 (2019), 348–373
Sven Herrmann, Vincent Moulton, “The split decomposition of a k-dissimilarity map”, Advances in Applied Mathematics, 49:1 (2012), 39
Christopher J Schommer-Pries, “Central extensions of smooth 2–groups and a finite-dimensional string 2–group”, Geom. Topol., 15:2 (2011), 609
J. -L. Brylinski, D. A. McLaughlin, “Čech cocycles for characteristic classes”, Commun.Math. Phys., 178:1 (1996), 225
R. Rennie, “Geometry and topology of chiral anomalies in gauge theories”, Advances in Physics, 39:6 (1990), 617
Н. Н. Боголюбов, С. Г. Гиндикин, А. А. Кириллов, А. Н. Колмогоров, С. П. Новиков, Л. Д. Фаддеев, “Израиль Моисеевич Гельфанд (к семидесятилетию со дня рождения)”, УМН, 38:6(234) (1983), 137–152; N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153
Robert MacPherson, Lecture Notes in Mathematics, 677, Séminaire Bourbaki vol. 1976/77 Exposés 489–506, 1978, 105
Kazuhiko Aomoto, “On the acyclicity of free cobar constructions, II”, Proc. Japan Acad. Ser. A Math. Sci., 53:2 (1977)